# SDR ASAA2021070635435

- Difficulty date: July 6, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H TRANS PNL STA 727C TO 767 UPPER AND LOWER CORRODED. GROUNDED - YES. REMOVED CORROSION AREA FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REPAIRED IAW B737-900ER SRM 53-00-53-2R-5. W=.5  O=.040  R=.026  L=1.5  D=.014
